sunny (age 16) writes, “Im very worried im pregnant. my boyfriend and i had sex for the first time un protected but he pulled out before he came but some got on me so just in case i took the morning after pill. this happened the day my period stopped. after a few days i started bleeding a bit again. we had protected sex my the condom broke he pulled out before again but some got close to my vagina. so i took the morning after pill again this was on thursday and my period was due tuesday. ive been having cramps in the morning, my pimples have been crazy and ive been really tired. these are the symptoms i get when im about to get my period. today i had slight bleeding is it from the pill or my period? i took a pregnancy test on tuesday and friday both negative. do u think i should be worried about being pregnant?”
If I was a gambler (and I’m not), I’d put all my money (or chips) on the Morning After Pill causing the bulk of your dilemma. Plan B (and its cousin) is basically just a super-sized dose of the regular birth control pill. As a result, it’s going to mess up your body’s cycles, including when your next period takes place. If you take a dose of Plan B (or 2 doses close together as it sounds like you may have if I understand what you wrote???), that’s a monstrous sized dose of Levonorgestrel, and your body, as a result, is going to react oddly. Having cramps, having your acne act up, experiencing some bleeding, and having your period not come when expected – these are all fairly normal, to-be-expected side effects.
You can wait a couple weeks and take another home pregnancy test just to be safe, but you are most likely good to go. Please keep us posted!